# SDR ASAA2025111862847

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-60 STA 540 TO STA 627 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES.  REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-0G-0W: 2 O: .145 R: .115 L: 3 D:.030.
